# SDR SIMA2673

- Difficulty date: September 23, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N253AE
- Make and model: Saab 340B
- Aircraft serial: 340B253
- System (JASC): 2210 · Autopilot System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK - FLIGHT 5019 - CREW REPORTED AUTO TRIM LIGHT ILLUMINATED AFTER LANDING GEAR RETRACTION.  UNABLE TO EXTINGUISH LIGHT FOLLOWING CHECKLIST PROCEDURES.  CREW RETURNED TO JFK.  MAINTENANCE PERFORMED OPERATIONAL CHECK OF AUTOPILOT AUTO TRIM IAW SAAB MM 22-10-00 PROCEDURE 8.  NO DEFECTS WERE NOTED AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
